# SDR JJBA2012012900001

- Difficulty date: January 26, 2012
- Submitted: January 29, 2012
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 28,769 hours, 39,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, AIRCREW FOUND THAT THE EMERGENCY LIGHTS WOULD NOT TEST.  AIRCREW PLACED THE EMERGENCY LIGHT SWITCH IN THE "ARM" POSITION AND ALLOWED THE EMERGENCY LIGHT BATTERY PACKS TO CHARGE.  THEY PERFORMED AN OPS CHECK AND SYS CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
